On the number of matchings of a tree

Stephan Wagner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1322-1330
JournalEuropean journal of combinatorics
Volume28
Issue number4
DOIs
Publication statusPublished - 2007

Cite this

On the number of matchings of a tree. / Wagner, Stephan.

In: European journal of combinatorics, Vol. 28, No. 4, 2007, p. 1322-1330.

Research output: Contribution to journalArticleResearchpeer-review

Wagner, Stephan. / On the number of matchings of a tree. In: European journal of combinatorics. 2007 ; Vol. 28, No. 4. pp. 1322-1330.
@article{835e247d12904c6dad7c864794c43b12,
title = "On the number of matchings of a tree",
author = "Stephan Wagner",
year = "2007",
doi = "10.1016/j.ejc.2006.01.014",
language = "English",
volume = "28",
pages = "1322--1330",
journal = "European journal of combinatorics",
issn = "0195-6698",
publisher = "Academic Press",
number = "4",

}

TY - JOUR

T1 - On the number of matchings of a tree

AU - Wagner, Stephan

PY - 2007

Y1 - 2007

UR - http://www.elsevier.com/wps/find/journaldescription.cws_home/622824/description#description

UR - http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6WDY-4JWFGNH-2&_user=10&_coverDate=05%2F05%2F2006&_rdoc=4&_fmt=summary&_orig=browse&_sort=d&view=c&_acct=C000050221&_version=1&_urlVersion=0&_userid=10&md5=20ff2a60b9073907bc9f24c11fcfed6d

U2 - 10.1016/j.ejc.2006.01.014

DO - 10.1016/j.ejc.2006.01.014

M3 - Article

VL - 28

SP - 1322

EP - 1330

JO - European journal of combinatorics

JF - European journal of combinatorics

SN - 0195-6698

IS - 4

ER -